Les groupes de triangles (2,p,q) sont déterminés par leur spectre des longueurs
[Fuchsian triangle groups (2,p,q) are characterized by their length spectrum]
Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2659-2693.

We describe the beginning of the length spectrum of fuchsian triangles groups (2,p,q) and we show that the length spectrum gives a geometric characterization of such a group.

On décrit le début du spectre des longueurs des groupes de triangles ayant un angle droit et on montre que le spectre des longueurs caractérise la classe d’isométrie d’un tel groupe.

DOI: 10.5802/aif.2424
Classification: 20H10,  32G15,  53C22
Keywords: Fuchsian groups, moduli of Riemann surfaces, geodesics
Philippe, Emmanuel 1

1 Université Paul Sabatier Laboratoire Emile Picard 31062 Toulouse Cedex 9 (France)
@article{AIF_2008__58_7_2659_0,
     author = {Philippe, Emmanuel},
     title = {Les groupes de triangles $(2,p,q)$ sont d\'etermin\'es par leur spectre des longueurs},
     journal = {Annales de l'Institut Fourier},
     pages = {2659--2693},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {58},
     number = {7},
     year = {2008},
     doi = {10.5802/aif.2424},
     mrnumber = {2498361},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2424/}
}
TY  - JOUR
AU  - Philippe, Emmanuel
TI  - Les groupes de triangles $(2,p,q)$ sont déterminés par leur spectre des longueurs
JO  - Annales de l'Institut Fourier
PY  - 2008
DA  - 2008///
SP  - 2659
EP  - 2693
VL  - 58
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2424/
UR  - https://www.ams.org/mathscinet-getitem?mr=2498361
UR  - https://doi.org/10.5802/aif.2424
DO  - 10.5802/aif.2424
LA  - fr
ID  - AIF_2008__58_7_2659_0
ER  - 
%0 Journal Article
%A Philippe, Emmanuel
%T Les groupes de triangles $(2,p,q)$ sont déterminés par leur spectre des longueurs
%J Annales de l'Institut Fourier
%D 2008
%P 2659-2693
%V 58
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2424
%R 10.5802/aif.2424
%G fr
%F AIF_2008__58_7_2659_0
Philippe, Emmanuel. Les groupes de triangles $(2,p,q)$ sont déterminés par leur spectre des longueurs. Annales de l'Institut Fourier, Volume 58 (2008) no. 7, pp. 2659-2693. doi : 10.5802/aif.2424. http://www.numdam.org/articles/10.5802/aif.2424/

[1] Beardon, Alan F. The geometry of discrete groups, Graduate Texts in Mathematics, 91, Springer-Verlag, New York, 1995 (Corrected reprint of the 1983 original) | MR | Zbl

[2] Berger, Marcel; Gauduchon, Paul; Mazet, Edmond Le spectre d’une variété riemannienne, Lecture Notes in Mathematics, Vol. 194, Springer-Verlag, Berlin, 1971 | Zbl

[3] Buser, P.; Semmler, K.-D. The geometry and spectrum of the one-holed torus, Comment. Math. Helv., Volume 63 (1988) no. 2, pp. 259-274 | DOI | MR | Zbl

[4] Buser, Peter Geometry and spectra of compact Riemann surfaces, Progress in Mathematics, 106, Birkhäuser Boston Inc., Boston, MA, 1992 | MR | Zbl

[5] Dryden, E.; Strohmaier, A. Huber’s theorem for hyperbolic orbisurfaces (Canadian Mathematical Bulletin, to appear, www.arXiv.org/abs/math/0504571)

[6] Haas, Andrew Length spectra as moduli for hyperbolic surfaces, Duke Math. J., Volume 52 (1985) no. 4, pp. 923-934 | DOI | MR | Zbl

[7] Hamenstädt, Ursula; Koch, Roman Systoles of a family of triangle surfaces, Experiment. Math., Volume 11 (2002) no. 2, pp. 249-270 | MR | Zbl

[8] Lehman, R.; White, C. Hyperbolic billiards path

[9] Vogeler, R. On the geometry of Hurwitz surfaces, Univ. Florida (2003) (Ph. D. Thesis)

[10] Wolpert, Scott The length spectra as moduli for compact Riemann surfaces, Ann. of Math. (2), Volume 109 (1979) no. 2, pp. 323-351 | DOI | MR | Zbl

Cited by Sources: